# SDR SWIA200110152

- Difficulty date: September 7, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 30,701 hours, 38,308 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0551
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER LOCKED UP ON CLIMBOUT, LOSS OF AUTHORITY OF THE RIGHT RUDDER.  RETURNED TO SLC.TESTED RUDDER SYSTEM IAW EMB120 MM  27-22-00.   FOUND ACTUATORS THAT FAILED DIFFERENTIAL PRESSURE FUNCTIONAL TESTS.  REMOVED AND REPLACED BOTH RUDDER ACTUATORS IAW EMB120 MM 27-22-02.   OPS AND LEAK CHECKS GOOD.  GREEN SN OFF 0374.  BLUE SN OFF 0551.
